Alert archive / Pennsylvania / Areal Flood Warnings in 2018
Areal Flood Warning 48, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Aug 4, 2018, 4:54 AM EDT for Berks County, Pennsylvania. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2018, 4:54 AM EDT (08:54 UTC)
- Expired
- Aug 4, 2018, 12:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 152 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 10:50 AM EDT | FLOOD | Maiden Creek, PA | FLOODING ON ROADWAYS IN AND AROUND BLANDON/MAIDENCREEK TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1063 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
235
WGUS41 KPHI 040854
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
454 AM EDT SAT AUG 4 2018
PAC011-041200-
/O.NEW.KPHI.FA.W.0048.180804T0854Z-180804T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
454 AM EDT SAT AUG 4 2018
The National Weather Service in Mount Holly NJ has issued a
* Flood Warning for...
Berks County in eastern Pennsylvania...
* Until 800 AM EDT.
* At 452 AM EDT, the public reported flooding in much of Berks
County. Several roads remain closed throughout the county.
Moderate to heavy rain will continue for the next couple of hours.
Flooding is expected to continue. This replaces the flash flood
warning previously in effect.
* Some locations that could experience flooding include...
Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood,
Sinking Spring, Laureldale, Womelsdorf, Wernersville, Newmanstown,
Topton, Leesport, Shoemakersville, Bally, Bernville, Bechtelsville,
Lyons, Strausstown and Lenhartsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4064 7598 4068 7589 4044 7553 4025 7569
4014 7587 4036 7621 4037 7623 4049 7643
$$
CMS4 follow-up statements
290
WGUS81 KPHI 041014
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
614 AM EDT SAT AUG 4 2018
PAC011-041200-
/O.CON.KPHI.FA.W.0048.000000T0000Z-180804T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
614 AM EDT SAT AUG 4 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR BERKS
COUNTY...
At 612 AM EDT, the public reported flooding across the warned area,
especially in South Heidelberg Township and near Reading. The heavy
rainfall was coming to an end, but residual flooding will continue
for the next couple of hours.
Some locations that could experience flooding include...
Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood, Sinking
Spring, Laureldale, Womelsdorf, Wernersville, Newmanstown, Topton,
Leesport, Shoemakersville, Bally, Bernville, Bechtelsville, Lyons,
Strausstown and Lenhartsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4064 7598 4068 7589 4044 7553 4025 7569
4014 7587 4036 7621 4037 7623 4049 7643
$$
CMS227
WGUS41 KPHI 041136
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
736 AM EDT SAT AUG 4 2018
PAC011-041600-
/O.EXT.KPHI.FA.W.0048.000000T0000Z-180804T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
736 AM EDT SAT AUG 4 2018
The National Weather Service in Mount Holly NJ has extended the
* Flood Warning for...
Berks County in eastern Pennsylvania...
* Until noon EDT.
* At 730 AM EDT, the public reported flooding in the warned area,
including South Heidelberg Township and near Reading. Although the
rain has tapered off, up to four inches of rain fell overnight is
sone areas. Residual flooding will continue for the next few hours.
* Some locations that could experience flooding include...
Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood,
Sinking Spring, Laureldale, Womelsdorf, Wernersville, Newmanstown,
Topton, Leesport, Shoemakersville, Bally, Bernville, Bechtelsville,
Lyons, Strausstown and Lenhartsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4064 7598 4068 7589 4044 7553 4025 7569
4014 7587 4036 7621 4037 7623 4049 7643
$$
Robertson927
WGUS81 KPHI 041150
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
750 AM EDT SAT AUG 4 2018
PAC011-041600-
/O.CON.KPHI.FA.W.0048.000000T0000Z-180804T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
750 AM EDT SAT AUG 4 2018
...A FLOOD WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR BERKS
COUNTY...
At 749 AM EDT, local law enforcement reported flooding across the
warned area, including South Heidelberg Township and near Reading.
Although the rain has tapered off, up to four inches of rain fell
overnight is some areas. Residual flooding will continue for the
next few hours.
Some locations that could experience flooding include...
Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood, Sinking
Spring, Laureldale, Womelsdorf, Wernersville, Newmanstown, Topton,
Leesport, Shoemakersville, Bally, Bernville, Bechtelsville, Lyons,
Strausstown and Lenhartsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to your local law enforcement agency when you
can do so safely.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
&&
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4064 7598 4068 7589 4044 7553 4025 7569
4014 7587 4036 7621 4037 7623 4049 7643
$$
Robertson989
WGUS81 KPHI 041552
FLSPHI
Flood Statement
National Weather Service Mount Holly NJ
1152 AM EDT SAT AUG 4 2018
PAC011-041600-
/O.EXP.KPHI.FA.W.0048.000000T0000Z-180804T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Berks PA-
1152 AM EDT SAT AUG 4 2018
...THE FLOOD WARNING WILL EXPIRE AT 1200 PM EDT FOR BERKS COUNTY...
Local law enforcement reports that flood waters are receding across
the area and local creeks and streams continue to fall. There may
continue to be some areas of higher water, so please continue to
heed any road closures.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4064 7598 4068 7589 4044 7553 4025 7569
4014 7587 4036 7621 4037 7623 4049 7643
$$
RobertsonWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Aug 4, 3:56 AM EDT, 58 minutes earlier.
Area forecast discussion, Aug 4, 3:56 AM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
356 AM EDT Sat Aug 4 2018
.SYNOPSIS...
A trough of low pressure will move through the area this
morning. High pressure and an associated upper level ridge will
then build in late today and dominate our weather through
Monday. Another upper level trough and weak front will move in
and affect the area for the middle to latter part of next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
330 AM...Trough of low pressure currently moving slowly through
eastern PA with successive rounds of heavy showers continuing to
train south to north through Chester, Burks Counties north
through the Lehigh Valley into the southern Poconos and portions
of NW NJ. These heavy showers are being driven by deep moisture
plume feeding north along the east coast with PWATs over 2
inches and a deep warm cloud layer with just enough instability. We
have already received reports of flooding and flash flooding
and as showers continue to train north this threat will persist
in the watch area through early this morning. The good news is
that as the upper level trough driving this system finally
advances east into this morning this will lead to showers
pushing eastward out of the watch area by mid morning. As this
occurs, areas further east along and east of the I-95 corridor
will recieve a period of showers, heavy at times, this morning.
However since this area has not been hit as hard with recent
rainfall and the system will be more progressive as it moves
through these areas farther east we do not expect flash flooding
here. However local urban, small stream, and poor drainage
flooding will be possible.
By this afternoon, last of the heaviest/steadiest showers will
be clearing the coast as the deep moisture plume that has been
over the east for the past few days finally clears the area.
This will lead to skies finally becoming partly to mostly sunny
this afternoon with highs generally in the mid 80s. There
will however continue to be some instability and enough low
level moisture and weak forcing aloft that an isolated afternoon
shower or storm will be possible. However most areas should be
rain free after this main batch of showers clears.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Upper level trough axis continues to move off to the east
tonight with an upper level ridge progressing east through the
eastern Great Lakes towards the area. This will result in a
westward extension of the Bermuda high building west along the
east coast. As a result of this, skies become mainly clear
tonight with light winds and abundant low level moisture
continuing to persist...especially for areas that have received
recent heavy rains. For these reasons expect at least patchy fog
to develop...especially over eastern PA. Given this set up, it
could become quite dense in spots. Expect lows generally in the
low to mid 60s over the southern Poconos and in the upper 60s to
low 70s elsewhere as temps will be dropping very close to dew
points.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
330 AM Update...No major changes to the overall forecast
thinking for the long range. We lowered dew points some for
Sunday and Monday due to deeper mixing expected and also trimmed
back the area of slight chance POPs a bit for Monday. For
further details, please see previous discussion below.
Friday Afternoon's Discussion...Typical summertime weather will
remain across the area during the long term. A high pressure
system will continue to pump humid and very warm air across the
area, while occasionally an upper disturbance or weak surface
front will set off showers and thunderstorms.
The favored time periods for showers and thunderstorms will be
from next Monday night and into the Wed/Thu period as another
upper trough and sfc front meanders across the area. Preceding
this, ample warn and humid air will be in place, so the
possibility for some heavy downpours will be upon us once again.
We have mostly chc pops for the fcst for Tue thru Thu.
Temperatures will be well above normal Sunday and Monday, the
two dry days as an upper ridge will be across the region. Heat
index values during these days will be in the low/mid 90s,so
some limited heat related issues are possible across the urban
areas. After Monday, the added clouds will probably cause
temperatures to fall back closer to normal.
&&
.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Until 12z...MVFR and IFR at KRDG and KABE with rain, heavy at
times. VFR lowering to MVFR and IFR in moderate to heavy rain at
KILG, KPHL, KPNE and KTTN. VFR lowering to MVFR in light to
moderate rain at KMIV and KACY. Isolated thunder is expected but
it should not be widespread enough to include in the TAFs.
South to southwest wind 8 knots or less.
Today...MVFR in the morning with rain ending. Conditions
improving to VFR for the afternoon hours with clearing taking
place at that time. Southwest wind 6 to 12 knots becoming west.
Tonight...MVFR/IFR restrictions possible by the overnight in
patchy fog...especially for KRDG/KABE.
OUTLOOK...
Sunday thru Monday...Mostly VFR. Patchy overnight/early AM fog
possible with associated restrictions.
Monday night thru Wednesday...Mostly VFR. Sct tstms with lower
conditions psbl.
&&
.MARINE...
SW winds will gust to 20 knots today with occasional gusts up to
25 knots possible but this is not expected to be widespread
enough for an SCA. Also, showers moving through this morning
into early this afternoon may bring areas of low visibilities.
OUTLOOK... Sub-SCA expected. Fair weather Sun thru Monday
night. Sct showers and tstms Tue thru Wed.
RIP CURRENTS...
There is a moderate risk for the development of dangerous rip
currents on Saturday at the New Jersey and Delaware beaches. The
wind should be from the south and southwest around 10 MPH.
Waves in the surf zone are forecast to be around 3 feet with a
moderate period primary swell. However, there should be an
underlying long period swell (around 14 seconds) from the
southeast and that is the main reason for the moderate risk.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 8 AM EDT this morning for PAZ054-055-
060>062.
NJ...Flash Flood Watch until 8 AM EDT this morning for NJZ001-007-
008.
DE...None.
MD...None.
MARINE...None.
&&
Synopsis...Fitzsimmons
Near Term...Fitzsimmons
Short Term...Fitzsimmons
Long Term...Fitzsimmons/O'Hara
Aviation...Fitzsimmons
Marine...FitzsimmonsHazardous weather outlook, Aug 4, 4:27 AM EDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 427 AM EDT Sat Aug 4 2018 NJZ001-007-008-PAZ054-055-060>062-050830- Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton- 427 AM EDT Sat Aug 4 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ009-010-012-015-PAZ070-071-101>106-050830- Hunterdon-Somerset-Middlesex-Mercer-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 427 AM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Scattered showers and isolated thunderstorms may produce very heavy downpours leading to urban, small stream and poor drainage flooding in spots this morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-050830- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Western Monmouth-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- 427 AM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-050830- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 427 AM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. There is a moderate risk for the development of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-050830- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 427 AM EDT Sat Aug 4 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Aug 4, 3:55 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
355 AM EDT SAT AUG 4 2018
NJZ001-007-008-040900-
Morris-Sussex-Warren-
355 AM EDT SAT AUG 4 2018
...HEAVY DOWNPOURS WILL AFFECT NORTHERN MORRIS...CENTRAL SUSSEX AND
NORTHEASTERN WARREN COUNTIES...
At 354 AM EDT, a shower was located over Hopatcong, or 7 miles south
of Newton, moving northeast at 20 mph.
Winds up to 40 mph are possible with this shower. With the already
saturated ground, trees may be downed by these gusts even though
they are well below severe limits.
Locations impacted include...
Newton, Dover, Hopatcong, Kinnelon, Hackettstown, Butler, Wharton,
Rockaway, Mount Arlington, Franklin, Stanhope, Riverdale, Hamburg,
Netcong, Ogdensburg, Sussex, Hope, Andover, Lake Mohawk and
Greendell.
Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4103 7442 4101 7436 4100 7430
4099 7429 4098 7430 4077 7487 4091 7501
4128 7453
TIME...MOT...LOC 0754Z 237DEG 18KT 4095 7470
CMSLocal storm report, Aug 4, 4:03 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM FLOOD PAXINOSA 40.71N 75.19W
08/04/2018 WARREN NJ SOCIAL MEDIA
RIVER ROAD IS FLOODED BETWEEN PHILLIPSBURG AND MARBLE
HILL.
&&
EVENT NUMBER PHI1801184
CMSLocal storm report, Aug 4, 4:07 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM FLOOD FORKS 40.70N 75.23W
08/04/2018 NORTHAMPTON PA SOCIAL MEDIA
STREET FLOODING REPORTED IN FORKS.
&&
EVENT NUMBER PHI1801185
CMSLocal storm report, Aug 4, 4:18 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM FLOOD PALMER TWP 40.70N 75.26W
08/04/2018 NORTHAMPTON PA SOCIAL MEDIA
STREET FLOODING REPORTED IN PALMER TWP.
&&
EVENT NUMBER PHI1801186
CMSLocal storm report, Aug 4, 4:19 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM FLOOD HANOVER 40.66N 75.41W
08/04/2018 NORTHAMPTON PA SOCIAL MEDIA
STREET FLOODING REPORTED IN HANOVER.
&&
EVENT NUMBER PHI1801187
CMSLocal storm report, Aug 4, 4:25 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EDT SAT AUG 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM FLOOD HARDYSTON TWP 41.10N 74.53W
08/04/2018 SUSSEX NJ DEPT OF HIGHWAYS
HEAVY RAINFALL CONTRIBUTED TO A DOWNED TREE ON STATE
HIGHWAY 23 NORTH OF HOLLAND MOUNTAIN ROAD IN HARDYSTON
TWP.
&&
EVENT NUMBER PHI1801188
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:35 PM EDT | Areal Flood Advisory | PHI | Carbon | 4 hr |
| Aug 3, 9:03 PM EDT | Flash Flood Warning | PHI | Berks | 8 hr |
| Aug 3, 9:10 PM EDT | Areal Flood Advisory | PHI | Monroe, Northampton | 4 hr |
| Aug 3, 10:07 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 53 min |
| Aug 3, 10:23 PM EDT | Flash Flood Warning | PHI | Lehigh, Northampton | 4 hr |
| Aug 3, 11:24 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 6 hr |
| Aug 4, 12:24 AM EDT | Areal Flood Advisory | PHI | Carbon | 4 hr |
| Aug 4, 1:08 AM EDT | Areal Flood Advisory | PHI | Monroe | 4 hr |
| Aug 4, 1:15 AM EDT | Special Weather Statement | PHI | Berks | 30 min |
| Aug 4, 1:47 AM EDT | Special Weather Statement | PHI | Berks, Lehigh | 43 min |
| Aug 4, 1:59 AM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Aug 4, 2:22 AM EDT | Areal Flood Warning | PHI | Lehigh, Northampton | 21 hr |
| Aug 4, 2:27 AM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 63 min |
| Aug 4, 5:09 AM EDT | Areal Flood Advisory | PHI | Monroe | 2 hr |
| Aug 4, 5:45 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 7 hr |
| Aug 4, 6:45 AM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Aug 4, 6:55 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 4 hr |
| Aug 4, 8:48 AM EDT | Areal Flood Warning | PHI | Chester, Montgomery | 4 hr |
| Aug 4, 9:20 AM EDT | River Flood Warning | PHI | Montgomery | 3 hr |
| Aug 4, 11:55 AM EDT | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 12 hr |
| Aug 4, 4:41 PM EDT | Severe Thunderstorm Warning | PHI | Northampton | 34 min |
Nearby
Areal Flood Warnings in Pennsylvania, 2018Every areal flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.